# SDR USAA000965

- Difficulty date: June 26, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Pylon
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT ASSEMBLY CORRODED 10 INCHES, ATTACH FLANGE ANGLE FOR PYLON PANEL 57422.  REMOVED AND REPLACED CHAFE STRIP PER SRM 51-40-00.  CORROSION LEVEL 2.  (M)
